MathSciNet Relay Station
MathSciNet bibliographic data
MR784014 (87g:58069) 58F10 (57S15)
de Melo, W.; dos Reis, G. L.; Mendes, P. Equivariant diffeomorphisms with simple recurrences on two-manifolds. Trans. Amer. Math. Soc. 289 (1985), no. 2, 793–807.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement